On triangularization of algebras of operators.
Journal für die reine und angewandte Mathematik, Tome 327 (1981), pp. 143-155
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1981__327_152386,
author = {H. Radjavi and C. Laurie and E. Nordgren},
title = {On triangularization of algebras of operators.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {143--155},
year = {1981},
volume = {327},
zbl = {0465.47010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1981__327_152386/}
}
H. Radjavi; C. Laurie; E. Nordgren. On triangularization of algebras of operators.. Journal für die reine und angewandte Mathematik, Tome 327 (1981), pp. 143-155. http://geodesic.mathdoc.fr/item/JRAM_1981__327_152386/